A mathematical model for chaotic cancer evolution

Research output: Contribution to journalArticleResearchpeer-review

Abstract

It is well accepted that cancer evolution is chaotic. However in literature serious mathematical proofs or other theoretic verifications are still lacking. In this paper, we present a mathematical model for the cancer evolution and prove that cancer evolution is chaotic in the sense of Devaney. We also discuss the Lyapunov exponent for this chaotic system and present an estimation of the maximal Lyapunov exponent. This quantity estimation may have potential implication in cancer treatment.
Original languageEnglish
Pages (from-to)153-157
Number of pages5
JournalInternational Journal of Management and Applied Science
Volume2
Issue number7
Publication statusPublished - 2016

Cite this